MathSciNet Relay Station
MathSciNet bibliographic data
MR251667 53.72
Tanno, Shûkichi Sasakian manifolds with constant $\phi$-holomorphic sectional curvature. Tôhoku Math. J. (2) 21 1969 501–507.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement